MathSciNet Relay Station
MathSciNet bibliographic data
MR2453328 52A15 (52B10 52C25)
Izmestiev, Ivan A variational proof of Alexandrov's convex cap theorem. Discrete Comput. Geom. 40 (2008), no. 4, 561–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement